MathSciNet Relay Station
MathSciNet bibliographic data
MR203103 (34 #2956) 33.20
Verma, Arun Expansions involving hypergeometric functions of two variables. Math. Comp. 20 1966 590–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement